# SDR IXXA060052S

- Difficulty date: September 30, 2004
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 858,233 hours
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT HORIZONTAL STABILIZER LEADING EDGE INBOARD RIB CRACKED AT STATION XFS 141.250.  REMOVED DAMAGE.  FAB`D REPAIR PART, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED AND INSTALLED REPAIR PART AT STATION XFS 141.250 IN RIGHT HORIZONTAL STABILIZER LEADING EDGE IAW DC8 SRM 55-2-0, 51-1-4, 51-1-5, AND 51-1-8.
